The relative modular object and Frobenius extensions of finite Hopf algebras

Research output: Research - peer-reviewArticle

Abstract

For a certain kind of tensor functor F:C→D, we define the relative modular object χF∈D as the “difference” between a left adjoint and a right adjoint of F. Our main result claims that, if C and D are finite tensor categories, then χF can be written in terms of a categorical analogue of the modular function on a Hopf algebra. Applying this result to the restriction functor associated to an extension A/B of finite-dimensional Hopf algebras, we recover the result of Fischman, Montgomery and Schneider on the Frobenius type property of A/B. We also apply our results to obtain a “braided” version and a “bosonization” version of the result of Fischman et al.

LanguageEnglish
Pages75-112
Number of pages38
JournalJournal of Algebra
Volume471
DOIs
StatePublished - 2017 Feb 1

Keywords

  • Frobenius extensions
  • Frobenius functors
  • Hopf algebras
  • Tensor categories

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The relative modular object and Frobenius extensions of finite Hopf algebras. / Shimizu, Kenichi.

In: Journal of Algebra, Vol. 471, 01.02.2017, p. 75-112.

Research output: Research - peer-reviewArticle

@article{c75ab65d169e45ac8867ad631e63dae5,
title = "The relative modular object and Frobenius extensions of finite Hopf algebras",
abstract = "For a certain kind of tensor functor F:C→D, we define the relative modular object χF∈D as the “difference” between a left adjoint and a right adjoint of F. Our main result claims that, if C and D are finite tensor categories, then χF can be written in terms of a categorical analogue of the modular function on a Hopf algebra. Applying this result to the restriction functor associated to an extension A/B of finite-dimensional Hopf algebras, we recover the result of Fischman, Montgomery and Schneider on the Frobenius type property of A/B. We also apply our results to obtain a “braided” version and a “bosonization” version of the result of Fischman et al.",
keywords = "Frobenius extensions, Frobenius functors, Hopf algebras, Tensor categories",
author = "Kenichi Shimizu",
year = "2017",
month = "2",
doi = "10.1016/j.jalgebra.2016.09.017",
volume = "471",
pages = "75--112",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - The relative modular object and Frobenius extensions of finite Hopf algebras

AU - Shimizu,Kenichi

PY - 2017/2/1

Y1 - 2017/2/1

N2 - For a certain kind of tensor functor F:C→D, we define the relative modular object χF∈D as the “difference” between a left adjoint and a right adjoint of F. Our main result claims that, if C and D are finite tensor categories, then χF can be written in terms of a categorical analogue of the modular function on a Hopf algebra. Applying this result to the restriction functor associated to an extension A/B of finite-dimensional Hopf algebras, we recover the result of Fischman, Montgomery and Schneider on the Frobenius type property of A/B. We also apply our results to obtain a “braided” version and a “bosonization” version of the result of Fischman et al.

AB - For a certain kind of tensor functor F:C→D, we define the relative modular object χF∈D as the “difference” between a left adjoint and a right adjoint of F. Our main result claims that, if C and D are finite tensor categories, then χF can be written in terms of a categorical analogue of the modular function on a Hopf algebra. Applying this result to the restriction functor associated to an extension A/B of finite-dimensional Hopf algebras, we recover the result of Fischman, Montgomery and Schneider on the Frobenius type property of A/B. We also apply our results to obtain a “braided” version and a “bosonization” version of the result of Fischman et al.

KW - Frobenius extensions

KW - Frobenius functors

KW - Hopf algebras

KW - Tensor categories

UR - http://www.scopus.com/inward/record.url?scp=84988908384&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84988908384&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2016.09.017

DO - 10.1016/j.jalgebra.2016.09.017

M3 - Article

VL - 471

SP - 75

EP - 112

JO - Journal of Algebra

T2 - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -